# SDR FDEA201609223348

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 51,007 hours, 22,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B360300000
- Part serial: C6049
- Condition: Damaged
- Location: Main Cabin
- Part time: 51,007 hours, 22,266 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 231CF IS DAMAGED ON UPPER AND LOWER SKIN.   REMOVED DAMAGE AND INSTALLED CORE REPAIR DOUBLER IAW SRM 53-10-20 PARA 9C.
